Pacific Journal of Mathematics

Note on exponential polynomials.

László Székelyhidi

Article information

Source
Pacific J. Math., Volume 103, Number 2 (1982), 583-587.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102723984

Mathematical Reviews number (MathSciNet)
MR705251

Zentralblatt MATH identifier
0504.43006

Subjects
Primary: 43A15: $L^p$-spaces and other function spaces on groups, semigroups, etc.
Secondary: 22A10: Analysis on general topological groups 22D10: Unitary representations of locally compact groups 43A60: Almost periodic functions on groups and semigroups and their generalizations (recurrent functions, distal functions, etc.); almost automorphic functions 43A65: Representations of groups, semigroups, etc. [See also 22A10, 22A20, 22Dxx, 22E45]

Citation

Székelyhidi, László. Note on exponential polynomials. Pacific J. Math. 103 (1982), no. 2, 583--587. https://projecteuclid.org/euclid.pjm/1102723984


Export citation

References

  • [1] P. M. Anselone andJ. Korevaar, Translationinvariantsubspaces of finite dimen- sion, Proc. Amer. Math. Soc,15 (1964), 747-752.
  • [2] D. Z. Djokovic, A representationtheorem for (X1--l)(X2--l)"-(Xn-- l) and its applications, Ann.Polon. Math., 22 (1969), 189-198.
  • [3] M. Engert, Finite dimensionaltranslation invariantsubspaces, Pacific J. Math.,
  • [4] L. Hrmander, Linear Partial Differential Operators, Springer Verlag, Berlin,1963.
  • [5] P. G. Laird, On characterizationsof exponential polynomials,Pacific J. Math., 80 (1979), 503-507.
  • [6] L. Szekelyhidi, Polynomials on groups, Publ. Math., Debrecen, (to appear).
  • [7] L. Szekelyhidi,Almost periodic functions and functional equations, Acta Math. Szeged, 42 (1980), 165-169.
  • [8] G. Van der Lijn, La definition fonctionelle des polynomes dans les groupes abeliens, Fund. Math., 33 (1939), 42-50.